# SDR DXTA2020030203531

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 11,653 hours, 7,778 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 69480012
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR HANDLE STUCK - REPEAT WRITE-UP:  GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION AFTER TAKEOFF.  GEAR REMAINED DOWN AND LOCKED (3 GREEN)  WOW MISCOMPARE AMBER CAS ILLUMINATED. 
///SIGN-OFF///REMOVED DEFECTIVE NLG SQUAT SWITCH ASSY PN: 6948001-2 AND REPLACED WITH NEW
COSTUMER SUPPLIED PN: 6948001-2 SWITCH IAW CE-680 AMM CHAPTER 32·6~00.
